# SDR SWAA2020050443175

- Difficulty date: April 17, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 48,314 hours, 28,858 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANEL IS DENTED AT B.S. 259 - 270; R.B.L. 10 - L.B.L. 10; W.L. 207.54. / MEASSURED DENT AS FOLLOWS: L=0.50' X W=0.50' X D= Y=0.049' FOUND TO BE OUT OF LIMITS DUE TO W/Y MUST BE 30 OR MORE .50/.049=10. FABRICATED REPLACEMENT PANEL FROM 2024T3; CLAD. 0.040'; LOT NO.1430175-1 IAW BOEING DWG. NO. 141A5133. REMOVED AND REPLACED FLIGHT DECK FLOOR PANEL IAW B737-700 AMM 02-41-02-210-803.
